# SDR 9625919914

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Fs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND NOSE WHEELWELL PRESSURE PANEL CRACKED APPROXIMATELY 2 INCHES AT RIGHT SIDE FRAME ATTACH POINT, F.S. 83.  REPAIRED PER EA 99-111235.  L/P 0899335.
